MAUDE Adverse Event Report: STRYKER GMBH CANNULATED LOW COMPRESSION SCREW AUTOFIX Ø2.5 X 22MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED LOW COMPRESSION SCREW AUTOFIX Ø2.5 X 22MM; SCREW, FIXATION, BONE
Model Number 141-2522
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that during an order that : "for the 2 screws that failed to be installed, a declaration of material vigilance was made to the (b)(6)".It's also reported that the screwdriver is broken.
 
Additional Manufacturer Narrative
Correction: refer to d4-lot #.The reported event could be confirmed.The device inspection revealed the following: the visual inspection showed that the screw is severely damaged.The screw's head shows traces of wear (small deformation), a sign that large forces were applied while inserting the screw.Therefore, this case is classified as a user related issue.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to be user related.The failure was caused by the mishandling of the device (large forced applied on the part).If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
It was reported that during an order that : "for the 2 screws that failed to be installed, a declaration of material vigilance was made to the ansm" it's also reported that the screwdriver is broken.

Brand Name
CANNULATED LOW COMPRESSION SCREW AUTOFIX Ø2.5 X 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9398378
Report Number0008031020-2019-02027
Device Sequence Number16238660
Product Code HWC
UDI-Device Identifier03700586900936
UDI-Public03700586900936
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number141-2522
Device Catalogue Number1412522
Device Lot NumberQ0297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1